# SDR USAA2015010500017

- Difficulty date: December 27, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 22,041 hours, 7,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FRAME 68, Z-500, Y765.  REPLACED FLOORBEAM AT FRAME 68, Z-500, Y765 IAW SRM-51-42-11 & DWG D53472815.
